# SDR ASAA2025031357456

- Difficulty date: March 13, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 37,855 hours, 11,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL AREA FASTENER HOLES CORRODED. GROUNDED - YES. REMOVED CORROSION ON AFT CARGO DOOR THRESHOLD WEB. ORIGINAL MATERIAL = .045 MAT REMOVED =.014 MAT REMAINING = .031 FOUND TO BE OUT OF LIMIT IAW B737-900ER SRM 53-60-15-1A-1. REMOVED DAMAGE WEB LOCATED AND DRILLED NEW WEB P/N 146A8123U25 P.O.# 1117566.2 AND INSTALLED WEB IAW B737-900ER SRM 51-21-05, 51-40-02 AND BAC DWG 146A8340 REV-.
